← Return to Neuropathy after taking antibiotics and other prescription medications

Discussion
Comment receiving replies
@nukhan

In reply to @lacy2 I am sorry to hear about your situation which is quite similar to mine. I was working for United Nations and was based in Zimbabwe, Harare in 2017. I had UTI, for which a UN doctor prescribed me Cipro in June 2017 and within days the soles of my feet started behaving differently as if they were not my feet. I started experiencing burning sensation with increase in severity each day. After waiting and struggling for a month I visited Malaysia in an attempt to access comparatively good medical facility where a neurologist on the basis of MRI report told me that the pain and burning sensation in my feet was the result of a pinched nerve caused by spinal stenosis at my lumbar region triggered by degenerative disc disease. He prescribed tylenol and recommended exercises and physical therapy. He also told me that surgery could be the last resort with no guarantee to fix the problem. Thereafter I did a lot of research at my own including the possibility of stem cell therapy to avoid surgical intervention which took me to a clinic in Colorado which reviewed my reports and suggested Platelets lysat injections but to no avail. Thereafter I consulted Mayo Clinic who ordered a fresh MRI, a lot of blood work and other tests and concluded that I had small fiber neuropathy with no definite cause. This was in June 2018. Since then I have been using some supplements but am still not sure how effective they are. Although my burning sensation has subsided somewhat I now have a lot of numbness which is increasing every day. My own conclusion is that while I do have mild lumbar stenosis,
Cipro is the culprit for my debilitating condition and retirement from the UN. Since June 2018 I have not used any prescribed medication including painkillers of any kind. I don't trust the medical community. It is as simple as that.
Sorry for the lengthy post.

Jump to this post


Replies to "In reply to @lacy2 I am sorry to hear about your situation which is quite similar..."

I would bet on Cipro being the cause, i will never forget that morning walking across carpet and feeling every single fibre on my bare feet and then making breakfast and hands tingling… Quinolone drug side effects are all over the Internet and have been for years yet they still prescribed them…i just dont understand it.. and one thing led to another and even tricky to type some days and now a whole bunch more problems and I wonder if Norflox did this tomy arms and legs, what did it do to my insides? I just gave away book I read called Bitter Pills.. its all in there, author's wife after ONE pill, and then talking about the FDA and big pharma. Sad.

  Request Appointment